| Model Number |
BIO-COMP CRKSCRW FT VENTD 5.5X14.7MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that ar-1927bcft bio-composite corkscrew broke during insertion.Surgeon removed all broken fragments and used another bio-composite corkscrew to complete the case.This was discovered during an rcr on (b)(6) 2022.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.